MAUDE Adverse Event Report: FX SHOULDER SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS

FX SHOULDER SOLUTIONS DALLAS FX V135 MINI REVERSED; REVERSE SHOULDER PROSTHESIS
Catalog Number 105-4011
Medical Device Problem Code Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 04/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision occurred after 16 months due to loosening of components.No actual, implied, or suspect link to fx product.
 
Event or Problem Description
Revision occurred approximately 16 months after the primary surgery, which occurred on (b)(6) 2023.No fall or other trauma reported.Revision occurred due to loosening of the glenosphere.40 mm eccentric glenosphere explanted and replaced with a 36 mm centered glenosphere.Note that this is contrary to the surgical technique, which states that the glenosphere and humeral cup should be of the same diameter.

Brand Name
FX V135 MINI REVERSED
Common Device Name
REVERSE SHOULDER PROSTHESIS
Manufacturer (Section D)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer (Section G)
FX SHOULDER SOLUTIONS DALLAS
15920 addison road
addison TX 75001
Manufacturer Contact
tristan mahler
15920 addison road
addison, TX 75001
7137326920
MDR Report Key22039759
Report Number3014128390-2025-00025
Device Sequence Number15718510
Product Code PHX
UDI-Device Identifier03701037300312
UDI-Public03701037300312
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K150488
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number105-4011
Device Lot NumberT2632
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2025
Initial Report FDA Received Date05/16/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age54 YR
Patient SexUnknown